# SDR F3LA2008110300704

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED LONGERON -Y1292 BETWEEN FRAME 66 AND FRAME 68 HAS CORROSION ON NUMEROUS NUT CLIP HOLES.  MAINTENANCE REMOVED DAMAGED BEAM IN ACCORDANCE WITH A319 SRM 51-42-11 PARAGRAPHS 6 AND 7.  MAINTENANCE INSTALLED NEW FLOORBEAM IN ACCORDANCE WITH A319 SRM 51-42-11 PARAGRAPH 5.
